# SDR SWAA2022031433597

- Difficulty date: August 10, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON THE FUSELAGE SKIN FWD SIDE OF STA 1016 SPLICE STR 28R TO 26L WL APPROXIMATELY 186 / REPAIRED FUSELAGE SKIN FWD SIDE OF BS 1016 SPLICE STR 28R-26L APPROX WL 186. DAMAGE 23'L X 1.95'W X .003'D FOUND OUT OF LIMITS DUE TO BEING AT/AROUND FASTENER LOCATIONS. REPAIRED IAW ATS ER 19-04369 REV IR DATED 29AUG2019 AND SWA EA 1-753-35485 REV IR DATED 29AUG2019.
